Analytical Solution for the Zakharov-Kuznetsov Equations by Differential Transform Method
This paper presents the approximate analytical solution of a Zakharov-Kuznetsov ZK(m, n, k) equation with the help of the differential transform method (DTM). The DTM method is a powerful and efficient technique for finding solutions of nonlinear equations without the need of a linearization process. In this approach the solution is found in the form of a rapidly convergent series with easily computed components. The two special cases, ZK(2,2,2) and ZK(3,3,3), are chosen to illustrate the concrete scheme of the DTM method in ZK(m, n, k) equations. The results demonstrate reliability and efficiency of the proposed method.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1056593Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1550
 S. Monro, E. J. Parkes, The derivation of a modified ZakharovKuznetsov equation and the stability of its solutions, Journal of Plasma Physics, 62 (3) (1999) 305-317.
 S. Monro, E. J. Parkes, Stability of solitary-wave solutions to a modified ZakharovKuznetsov equation, Journal of Plasma Physics, 64 (3) (2000) 411-426.
 V. E. Zakharov, E. A. Kuznetsov, On three-dimensional solitons, Soviet Physics, 39 (1974) 285-288.
 A.M. Wazwaz, The extended tanh method for the Zakharov-Kuznetsov (ZK) equation, the modified ZK equation, and its generalized forms, Communications in Nonlinear Science and Numerical Simulation , 13 (2008) 1039-1047.
 W. Huang, A polynomial expansion method and its application in the coupled Zakharov-Kuznetsov equations, Chaos Solitons Fractals 29 (2006) 365-371.
 X. Zhao, H. Zhou, Y. Tang, H. Jia, Travelling wave solutions for modified Zakharov-Kuznetsov equation, Applied Mathematics and Computation, 181 (2006) 634-648.
 M. Inc, Exact solutions with solitary patterns for the Zakharov-Kuznetsov equations with fully nonlinear dispersion, Chaos Solitons Fractals 33 (15) (2007) 1783-1790.
 J. Biazar, F. Badpeimaa, F. Azimi, Application of the homotopy perturbation method to Zakharov-Kuznetsov equations, Computers and Mathematics with Applications 58 (2009) 2391-2394.
 X. Zhou, Differential Transformation and its Applications for Electrical Circuits. Huazhong University Press, Wuhan, China, 1986 (in Chinese).
 L. Zou, Z. Zong, Z. Wang, S. Tian, Differential transform method for solving solitary wave with discontinuity, Physics Letters A, 374 (2010) 3451-3454.
 D. Nazari, S. Shahmorad, Application of the fractional differential transform method to fractional-order integro-differential equations with nonlocal boundary conditions, Journal of Computational and Applied Mathematics, 234 (2010) 883-891.
 M. Thongmoon, S. Pusjuso, The numerical solutions of differential transform method and the Laplace transform method for a system of differential equations, Nonlinear Analysis: Hybrid Systems, 4 (2010) 425- 431.
 J. Biazar, M. Eslami, Analytic solution for Telegraph equation by differential transform method, Physics Letters A, 374 (2010) 2904-2906.
 V. S. Ert┬¿urk, S. Momani, Z. Odibat, Application of generalized differential transform method to multi-order fractional differential equations, Communications in Nonlinear Science and Numerical Simulation, 13, (2008) 1642-1654.
 A. Al-rabtah, V. S. Ert┬¿urk, S. Momani, Solutions of a fractional oscillator by using differential transform method, Computers & Mathematics with Applications, 59 (2010) 1356-1362.
 M. Kurulay, M. Bayram, Approximate analytical solution for the fractional modified KdV by differential transform method, Communications in Nonlinear Science and Numerical Simulation, 15 (2010) 1777-1782.
 C. K. Chen, S. H. Ho, Solving partial differential equations by two dimensional differential transform, Applied Mathematics and Computation, 106 (1999) 171-179.
 M. J. Jang, C. L. Chen, Y.C. Liu, Two-dimensional differential transform for partial differential equations, Applied Mathematics and Computation, 121 (2001) 261-270.
 F. Ayaz, On the two-dimensional differential transform method, Applied Mathematics and Computation, 143 (2003) 361-374.
 F. Ayaz, Solutions of the system of differential equations by differential transform method, Applied Mathematics and Computation, 147 (2004) 547-567.